# SDR SWIA2020091051025

- Difficulty date: April 28, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE, DOOR SIDE, HAS SCRATCHES/NICKS/GOUGES ON ALL 27 OF ITS LUGS.   (C-CHECK) RO 4/24/2020   REMOVED THE SCRATCHES/NICKS/GOUGES ON ALL 27 OF ITS LUGS. RESTORED FINISH TO REWORKED AREA OF THE PAX DOOR HINGE. REF: REO. COMPLETED ALL STEPS OF REO.
